# SDR R61A2024091000397

- Difficulty date: August 23, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N105HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000163
- Aircraft time: 42,149 hours, 23,761 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066033001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - FUSELAGE SKIN INTERNAL SHEAR CLIP HAS DAMAGE/CORROSION AT FRAME 86; STR 27R-STR 28R  REMOVED AND REPLACED FUSELAGE INTERNAL SHEAR CLIP AT FR 86 STGR 27R-28R. REF EMB SRM 51-40-08.
